U.S. doctors online nowAsk doctors free
Afghanistan
A 80-year-old female asked:

i am female (80) had stroke dec 2013. left leg weakness improved w/rehab. no energy. meds: triamterene hctz (hydrochlorothiazide) , minoxidil & clopidogrel is this cause?

1 doctor answer1 doctor weighed in
Dr. Walter Husar
Neurology 33 years experience
Stroke: From what you have stated, you appear to have recovered very well from your stroke; your risk factors for stroke include age and hypertension.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does potassium effect restless leg syndrome?

2 doctor answers3 doctors weighed in
Dr. Shaym Puppala
Internal Medicine 25 years experience
No: If you have leg cramps from low potassium (from diuretics, for example), then a potassium supplement can help. True restless legs syndrome, in which the legs are truly restless rather than cramping, generally is not helped by potassium.
Birmingham, AL
A 29-year-old male asked:

I have sore throat, headache, bodyache, mild fever. Is it a bacterial or viral infection? I had a flu shot last month.

5 doctor answers13 doctors weighed in
Dr. Kenneth Cheng
Family Medicine 31 years experience
Could be either: The symptoms you describe could indicate either a bacterial or viral infection; although statistically, viral infections are more common. An examination will be important. The fact that you had a flu shot is great but flu shots only protect against the 2-4 worst strains of influenza flu for that season; it doesn't protect against the thousands of other strains of flu. Best to see your doctor.
NJ
A 49-year-old member asked:

It started with swollen glands, fatigue , oral thrush, . had CT of head and neck, chest. Now have enlarged thyroid and choking sensation.?

2 doctor answers6 doctors weighed in
Dr. George Valdez
Specializes in Family Medicine
Labs: I'm not seeing lab results, sounds like much of this can be explained by thyroid disorder, but need labwork to evaluate for this, auto-immunue, and other issues, be sure to follow up with your doctor closely until issues are explained and resolved.
A 25-year-old member asked:

Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc.
MI
A 43-year-old member asked:

It burns when I pee, all STD test came back clean had a yeast infection but was told too use Monistat 7. Still have the burning pain ! ! ! !?

1 doctor answer3 doctors weighed in
Dr. Denise Elser
Specializes in Gynecology
Many possibilities: If a yeast infection is causing the burning, Monistat cures many but not all yeast infections, another med may be needed. Urine culture can identify bladder infection. Spasm of muscles in the pelvis especially the tiny muscles around the urethra can cause burning. Skin infection other than yeast, including herpes can have subtle signs but cause significant burning.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.